Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Erratum: “Uniqueness and existence properties of bounded observables”

Stanley P. Gudder

Vol. 19 (1966), No. 3, 588–590
Abstract

Volume 19 (1966), 81–93

Mathematical Subject Classification
Primary: 81.02
Milestones
Published: 1 December 1966
Authors
Stanley P. Gudder